Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta Withdrawal

Posted by evenintherain on January 5, 2010, at 23:22:59

In reply to Cymbalta Withdrawal, posted by Just Jen on January 4, 2010, at 16:00:05

Hi Jen,

That's really interesting, I bet you're right about your baby going through withdrawal had you kept on w/the Cymbalta. Though not everyone has the same problems with withdrawal and this drug.

Do you think it's possible you may have tapered too fast though?

Coincidentally I am coming off Cymbalta and Topiramate right now as well. I tried going cold turkey (worked for the Topiramate, i wasn't taking very much of that), but was pure hell for the Cymbalta (constant vomiting, hot flashes, jittery feelings, crying spells, night sweats, nightmares...did i mention vomiting?)
My doctor put me back on 50mg (one 30mg and one 20mg) and i've been decreasing by 10mg a week. The smallest dose available is 20mg so now i have to take that every other day. My pharmacist (and doc) said not to take apart the pills to try and create a smaller dose because the little sprinkles inside the capsule are statically charged and will spray all over if opened. I've been tapering for about a month, and i'm still feeling the withdrawal symptoms (though not as badly as at first). I'm not sure if you're better off just sitting it out or trying with more tapering?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:evenintherain thread:932473